# SDR DALA13021019246

- Difficulty date: May 2, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,008 hours, 31,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 864
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER LOCATED AT BS 864, L29R, FOUND REPAIR DOUBLER USING NON-APPROVED REPAIR MATERIAL.  REMOVED PREVIOUS DOUBLER REPAIR.  FABRICATED NEW DOUBLER AND FILLER.  ALODINED, PRIMED, TOP COATED, AND INSTALLED REPAIR PARTS IAW SRM 53-30-01.
